# SDR IPXA201906143232

- Difficulty date: June 10, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 20,419 hours, 12,923 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: A5461081151
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124C#1 ENGINE INBOARD TR-UPPER AFT PYLON SPRING SEAL IS BROKEN - DOT & STREAMER ATTACHED.REMOVED & REPLACED 2EA SPRING SEALS (P.N: A5461081151-(500/700)) ON #1 ENGINE INBD TR IAW AIRBUS A300-600 SRM 51-40-21 & AIRBUS DWG A54610811.
